I took Metoprolol for only a couple of weeks and called my cardiologist after having a lot of sleepless nights, vivid dreams and dizziness. My doctor switched me to a similar med, Atenolol, and the side-effects disappeared. I have never taken the other drug you mentioned, Flecainide, so I cannot comment on that.
Regarding the removal of the Venlafaxine, have you asked about a replacement med for that? Venlafaxine can be very helpful for anxiety. If you had been taking that med for a long time you might check in with a doctor who specializes in anxiety meds and see if there is a replacement drug to help you.
Perhaps a call or email your doctor (through the patient portal) might be helpful in sorting out the different reasons for your increased anxiety.
Always remember how important it is for each of us to advocate for ourselves regarding our health care. Will you post again and let me know how you are doing?